MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAPAROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-LAPAROSCOPY PACK
Catalog Number DYNJ88900
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there were only 9 raytec sponges in the pack.There should be 10.".
 
Additional Manufacturer Narrative
The account reported finding miscount raytec, and the reported issue occurred in item dynj88900.No sample or photo received for our investigation.The packs production record was reviewed and there were no line down situations, deviations, run-without, or non-conformance reports that might have had an impact on this issue; per review of the bill of materials, one pack of component 105232 - gauze xr surgcnt 4x4 16ply was to be utilized within the pack, and the gauze comes pre-banded prior to placement within the pack with no further manipulation or alteration done during the production process.At this time, we are unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation; the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAPAROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50773191
Report Number1417592-2026-40540
Device Sequence Number21261949
Product Code FDE
UDI-Device Identifier10198459213601
UDI-Public10198459213601
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ88900
Device Lot Number25JBM022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown